Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 37-40

Eghbal Hosseini
      Three new methods to find initial basic feasible solution of transportation problems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 37, 1803-1814
      https://doi.org/10.12988/ams.2017.75178

Nur Syaza Mohd Yusop, Nurul Akmal Mohamed
      The system of equations for mixed BVP with three Dirichlet boundary conditions and one Neumann boundary condition
      Applied Mathematical Sciences, Vol. 11, 2017, no. 37, 1815-1824
      https://doi.org/10.12988/ams.2017.74145

Husein Hadi Abbass, Zainab Radhi Mousa
      Edge detection of medical images using Markov basis
      Applied Mathematical Sciences, Vol. 11, 2017, no. 37, 1825-1833
      https://doi.org/10.12988/ams.2017.75160

Mamadou Diop, Ibrahima Mbaye
      Numerical method for unsteady fluid structure interaction problem
      Applied Mathematical Sciences, Vol. 11, 2017, no. 37, 1835-1844
      https://doi.org/10.12988/ams.2017.75185

Annamaria Mazzia, Flavio Sartoretto
      Discretization coarsening for the accurate meshless solution of Poisson problems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 38, 1845-1870
      https://doi.org/10.12988/ams.2017.76189

S. R. Mahmoud, Shafeek A. Ghaleb, A. K. Alzahrani
      Mathematical model for study the microtubules using shear deformation theories
      Applied Mathematical Sciences, Vol. 11, 2017, no. 38, 1871-1880
      https://doi.org/10.12988/ams.2017.74157

Matthew Appiah, Jessica Efua Boahemaa Owusu, Ezekiel Nii Noye Nortey
      Modelling the effect of pure risk and risk due to catastrophic events on microinsurance claims: empirical evidence from a microinsurance company in Ghana
      Applied Mathematical Sciences, Vol. 11, 2017, no. 38, 1881-1899
      https://doi.org/10.12988/ams.2017.76195

Jian Wang, Jiefeng Bi
      Relationship between the confidence interval and the p value
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1901-1906
      https://doi.org/10.12988/ams.2017.76193

Suad Abdulaali Neamah, Ayat Abdulaali Neamah
      Relationship the fuzzy sub-implicative ideal with some fuzzy subset of BH-algebra
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1907-1914
      https://doi.org/10.12988/ams.2017.76191

Rajaa Hassan Abass
      On the rational valued characters table of the group (Q_{2m}xC_4) when m is an even number
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1915-1923
      https://doi.org/10.12988/ams.2017.75176

G.Sh. Tsitsiashvili, V.P. Bulgakov, A.S. Losev
      Factorization of directed graph describing protein network
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1925-1931
      https://doi.org/10.12988/ams.2017.76205

F. Fonseca
      Solitary wave solution of the plasma equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1933-1941
      https://doi.org/10.12988/ams.2017.76209

Y.L.P. Thorani, N. Ravi Shankar
      Ranking generalized LR fuzzy numbers using area, mode, spreads and weights
      Applied Mathematical Sciences, Vol. 11, 2017, no. 39, 1943-1953
      https://doi.org/10.12988/ams.2017.75183

M. S. Ahamed, M. Kamrul Hasan, M. S. Alam
      A new approach to homotopy perturbation method for solving Emden-Fowler equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 40, 1955-1964
      https://doi.org/10.12988/ams.2017.75166

Fanglan Li, Gao Jia
      Multiplicity of solutions of quasilinear subelliptic equations on Heisenberg group
      Applied Mathematical Sciences, Vol. 11, 2017, no. 40, 1965-1973
      https://doi.org/10.12988/ams.2017.76201

David Kweyu, A. W. Manyonge
      On the solution of n-dimensional regular Cauchy problem of Euler-Poisson-Darboux equation (EPD)
      Applied Mathematical Sciences, Vol. 11, 2017, no. 40, 1975-1982
      https://doi.org/10.12988/ams.2017.75162

Abedal-Hamza Mahdi Hamza, Baneen Khalid Imran
      Orthogonal of type I matrices with application
      Applied Mathematical Sciences, Vol. 11, 2017, no. 40, 1983-1994
      https://doi.org/10.12988/ams.2017.76203